advertisement
Question
Posted by: why | 2008/07/20

meria for 2 years

hello doc i have had the merina for nearly 2 years know i bleed for the first 9 months then stopped until the middle off last year know every month i bleed at diffrent times this month is funny i am spoting but not al the timw when i go to the toilet to wee and i wipe my self their is a little blood then the next time nothing it happend last month as well they say the merina is so inmated on diffrent people it comes and go but it had help my problem so i dont want it out as well i get a few headaches before i spot and feel really hungery

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Unfortunately, intermittne spotting is one of the side effects of the Mirena and there isn't really much you can do about it.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement